# SDR UIEA2019070804709

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,557 hours, 18,557 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 702427
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERIFICATION FLIGHT FAILED. N1 + N2 SURGE AT FLT IDLE DESCENDING THRU 2500'. N1 SURGE 12% N2 8%. EVENT RECORD SELECTED @ 2055Z( REF W/O 53664. W/O C/W IAW W/O INSTRUCTIONS. #1 ENG CHANGE  )
